# SDR MASA2021112400316

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 41,599 hours, 33,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING IN FLIGHT. RETURN TO FIELD, EMERGENCY DECLARED. MX FOUND THE PAX DOOR OUTER HANDLE PARTIALLY DEPLOYED, RE-RIGGED PAX DOOR HANDLE. OPSCHECK AND PRESSURIZATION CHECK GOOD.
